# SDR YENA2019062480337

- Difficulty date: June 18, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 65,324 hours, 23,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERG EXIT LIGHT AT  1L DOOR LENSE COVER MISSING; REPLACED WITH SERV LENSE. OPS CHK NORMAL. ADVISED MCC BOB.
